# SDR GUUA05070801

- Difficulty date: May 7, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 23,033 hours, 38,076 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CABIN DOOR CAMS DO NOT ALIGN WITH BOLTS AND IS HARD TO CLOSE.  ADJUSTED AIRSTAIR DOOR STRUT CABLE.
